U.S. doctors online nowAsk doctors free
CT
A 29-year-old female asked:

I had clind. 300mgx7 for gum pain. 6th & 7th day, i had watery stools, so i stopped the drug. 3 days now, still soft stools, mild abd. pain. to worry?

1 doctor answer6 doctors weighed in
Dr. Edwin Ishoo
A Verified Doctoranswered
A US doctor answeredLearn more
Diarrhea on clinda: There is a possibility that you may have a C. diff infection of your intestines while on the antibiotics. This may happen with any antibiotic but it is more common with Clindamycin, especially iv. I would recommend contacting your doctor about stopping the Clindamycin. You may need to be treated empirically with Flagyl. In the mean time, add probiotics (live culture yogurt) to your diet.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.